# SDR MASA200600714

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,617 hours, 10,042 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rudder Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7266 ORD - RUDDER DOES NOT SHOW FULL TRAVEL INDICATION.  MAINTENANCE PLACED INDICATION ON MEL.  MX R & R TRANSMITTER.
